# SDR SIMA200734601

- Difficulty date: December 7, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 9,594 hours, 9,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Zone 200
- Part time: 9,594 hours, 9,079 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE SERVICE DOOR CENTER SILL WAS FOUND TO HAVE TWO SMALL AREAS CORRODED BEYOND MANUAL LIMITS.  REMOVED CORROSION IAW EMB SRM PERFORMED EDDY CURRENT WITH NO REJECTABLE INDICATIONS.  AIRCRAFT RETURNED TO SERVICE.
